# SDR ASAA2018020223384

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 9,970 hours, 3,357 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CRUISE FLIGHT AT FL 340 THE AFT CABIN ZONE TEMP LIGHT CAME ON, TEMP RESPONDS NORMALLY. SUPPLY TEMP IS NORMAL, FOLLOWED THE QRH. LATER IN THE FLT THE ZONE TEMP LIGHT FLICKERED FOR A WHILE AND LATER WENT OUT. GROUNDED - YES. WAS ABLE TO DUPLICATE "FLICKERING" OF THE AFT CABIN ZONE TEMP LIGHT WHEN SHAKING DOWN CONNECTORS D458B TO D41816J/P AT THE E4-1 SHELF, REF B737-900 WDM 21-61-14 PAGE 3. GVI OF CONNECTORS AND SURROUNDING WIRING SHOWS NO DEFECTS. MEGGED WIRING LEADING TO THE AFT CAB ZONE TEMP LIGHT, MEGGED WIRE 0441-24 ON BUNDLE W0410. RESECURED ALL CONNECTORS AND LRU'S. RE-ATTEMPTED TO DUPLICATE FAULT. NO FAULTS NOTED. REF AMM 21-2-02, 21-61-20, 21-61-15, 21-51-65. OPS TEST NORMAL.
